Couldn't find what you looking for?

TRY OUR SEARCH!

So the doctor started me on birth control pills almost a month ago.. Simply to see if they regulate my periods because there is a chance I have endometriosis and I have had pretty much every other test besides the surgery. I have gotten extremely nasueasous lately and I know that can just be a side effect. But Ive also had back pain and breast tenderness and headaches. Are those all side effects of birth control pills too? Another thing is I missed two pills within the same week, and Ive only made up for one and have been having unprotected sex but pulling out. Im afraid if I am pregnant that if I keep taking the pills it will cause miscarriage. Im suppose to start the sugar pills to start my period in 4 days. Should I not worry till I miss my period??

Loading...

Don't worry until you miss a period, Just continue taking your pills as usual.
Reply

Loading...